American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Vegard Fjellbo and John Rognes. Kan subdivision and products of simplicial sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[4] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[5] Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb. Semi-edges, reflections and Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 3647-3668. MR 2302510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benoit Fresse. On the homotopy of simplicial algebras over an operad. Trans. Amer. Math. Soc. 352 (2000) 4113-4141. MR 1665330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark D. Pritt. Homotopy theory of minimal simplicial spaces . Trans. Amer. Math. Soc. 322 (1990) 95-119. MR 1010889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Murray Gerstenhaber and Samuel D. Schack. The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set . Trans. Amer. Math. Soc. 310 (1988) 135-165. MR 965749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William M. Singer. Invariant theory and the lambda algebra . Trans. Amer. Math. Soc. 280 (1983) 673-693. MR 716844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Sawka. Odd primary Steenrod operations in first-quadrant spectral sequences . Trans. Amer. Math. Soc. 273 (1982) 737-752. MR 667171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Elyahu Katz. Twisted free tensor products . Trans. Amer. Math. Soc. 257 (1980) 91-103. MR 549156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1